Umeå University's logo

umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stability from graph symmetrisation arguments with applications to inducibility
Extremal Combinatorics and Probability Group (ECOPRO), Institute for Basic Science (IBS), Daejeon, South Korea.
Mathematics Institute and DIMAP, University of Warwick, Coventry, United Kingdom.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
School of Mathematics and Statistics, The Open University, Milton Keynes, United Kingdom.
2023 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 108, no 3, p. 1121-1162Article in journal (Refereed) Published
Abstract [en]

We present a sufficient condition for the stability property of extremal graph problems that can be solved via Zykov's symmetrisation. Our criterion is stated in terms of an analytic limit version of the problem. We show that, for example, it applies to the inducibility problem for an arbitrary complete bipartite graph B, which asks for the maximum number of induced copies of B in an n-vertex graph, and to the inducibility problem for K2,1,1,1 and K3,1,1, the only complete partite graphs on at most five vertices for which the problem was previously open.

Place, publisher, year, edition, pages
John Wiley & Sons, 2023. Vol. 108, no 3, p. 1121-1162
National Category
Probability Theory and Statistics Discrete Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-211151DOI: 10.1112/jlms.12777ISI: 001010071000001Scopus ID: 2-s2.0-85162039855OAI: oai:DiVA.org:umu-211151DiVA, id: diva2:1778702
Funder
EU, European Research Council, 101020255Available from: 2023-07-03 Created: 2023-07-03 Last updated: 2023-12-06Bibliographically approved

Open Access in DiVA

fulltext(459 kB)32 downloads
File information
File name FULLTEXT02.pdfFile size 459 kBChecksum SHA-512
309bf05eb73b41722f617ed2c23db84ddb4c20fdfccdf1d36dfd1234362bfb37ba042d805b678c18d0511e802ed96fc177235fd010b2cec2554f5e08f5ef3021
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records

Sharifzadeh, Maryam

Search in DiVA

By author/editor
Sharifzadeh, Maryam
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of the London Mathematical Society
Probability Theory and StatisticsDiscrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 79 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 276 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf